A correction: Orthogonal representations and connectivity of graphs

L. Lovász, M. Saks, A. Schrijver

Research output: Contribution to journalArticlepeer-review

25 Scopus citations

Abstract

This note corrects an error in the proof of the main result of the authors' paper "Orthogonal Representations and Connectivity of Graphs", which appeared in Linear Algebra and its Applications 114/115 (1989) 439-454.

Original languageEnglish (US)
Pages (from-to)101-105
Number of pages5
JournalLinear Algebra and Its Applications
Volume313
Issue number1-3
DOIs
StatePublished - Jul 1 2000

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Keywords

  • 05C40
  • 05C62
  • Connectivity
  • Orthogonal representation

Fingerprint

Dive into the research topics of 'A correction: Orthogonal representations and connectivity of graphs'. Together they form a unique fingerprint.

Cite this